# SDR 2004UALA00363

- Difficulty date: April 16, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 17,462 hours, 6,286 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH BY 2 INCH HOLE PUNCTURED IN SKIN BETWEEN FRAME 20-21 AND STRINGERS 28-29 ON R-H SIDE OF FWD FUSELAGE APPROX 5 INCHES FWD OF AFT AVIONICS ACCESS DOOR.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER.  FABRICATED & INSTALLED EXTERNAL SKIN DOUBLER.
